# SDR SWIA2020071451292

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL STRUCTURE: HAS LIGHT GOUGING, AND SOME CORROSION, ON THE RIVET TAILS AND STRUCTURE BELOW THE HANDLE MECHANISM.  (C-CHECK) RO 7/10/2020 ORDER AND RECEIVED NEW CARGO DOOR DUE TO INNER SKIN BEING OUT OF LIMITS SEE 21093161 JOB 2748791 OP 184 FOR INSTALL.  SEE CONTINUATION CARD FOR DETAILS.
